# SDR CA141103008

- Difficulty date: October 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT APPROX. 1500 FT, THE PILOT GOT A LOW OIL PRESSURE ANNUNCIATOR AND VERIFIED INDICATED OIL PRESSURE DROPPED TO ZERO. THE CAPTAIN REDUCED POWER TO IDLE, ENGINE INDICATIONS WERE ALL NORMAL EXCEPT OIL PRESSURE. HE ADVANCED THE POWER ONE MORE TIME AND ALL INDICATIONS RESPONDED EXCEPT OIL PRESSURE. AT THIS TIME THE PILOT SHUT DOWN THE AFFECTED ENGINE AND RETURNED TO POINT OF DEPARTURE.
